# SDR DALA1166411607

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 51,387 hours, 7,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T22431
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP LWR MID AREA IS DENTED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 201.
